Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

One of the kidneys removed due to Wilms tumor. Is it safe to take Diane 35 for long term? Family history of cancer

Hi, I wondered if it is safe to use Diane35 on a long term when living with one kidney? WHen I was two months my right kidney had been removed after having a Wilm s tumor . Another question is are the chances to get breastcancer higher when using Diane35? My grandmother died of breastcancer and I m wondering if the use of Diane 35 increases the chances of breastcancer. Thanks in advance.
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Diane35 doesnt have any adverse effects on kidneys per se. After removal of one kidney, the remaining kidney will compensate for the other kidney. But this drug increases the breast cancer risk. You have increased risk of breast cancer because of positive family history. Breast self examination and examination by your doctor regularly is recommended. Consult your doctor regarding continuing the medication.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor